The Stacks project

Bibliography entry kresch-vistoli

author
Kresch, Andrew and Vistoli, Angelo
title
On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map
year
2004
journal
The Bulletin of the London Mathematical Society
volume
36
number
2
pages
188–192

@ARTICLE{kresch-vistoli,
    AUTHOR = "Kresch, Andrew and Vistoli, Angelo",
    TITLE = "On coverings of {D}eligne-{M}umford stacks and surjectivity of the {B}rauer map",
    JOURNAL = "Bull. London Math. Soc.",
    FJOURNAL = "The Bulletin of the London Mathematical Society",
    VOLUME = "36",
    YEAR = "2004",
    NUMBER = "2",
    PAGES = "188--192"
}

      

This item is referenced in 2 tags:

  • in Subsection 109.5.4: Quotient stacks
  • in Subsection 109.5.6: Existence of finite covers by schemes